# SDR JGVR20250217001

- Difficulty date: February 17, 2025
- Submitted: February 17, 2025
- Operation: Air carrier
- Filed by: Duncan Aviation Inc, repair station JGVR194F
- Aircraft: N339QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800191
- Aircraft time: 13,588 hours, 9,038 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Condition: Corroded
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MECHANICALLY REMOVED 2 AREAS OF SURFACE CORROSION ON MED FWD HINGE, AFT LUG AFT FACE AREA, PERFORMED NDT AND REPORTED FOR REPAIR DISPOSITION. REPAIRED CORROSION BLENDS IAW BY, CLEANING, TREATING AND PRIMING BLENDED AREAS IAW TEXTRON FIELD REPAIR.
